# SDR USAA960456

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 948
- Part time: 35,210 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 10 INCH CORRODED AREA STRINGER 27L BS 948.  CUT OUT CORRODED SECTION OF STRINGER FABRICATED NEW SECTION AND SPLICED BACK IN, REPAIRED PER SRM 53-10-3.  (M)
